Doctors Lounge - Pediatrics AnswersBack to Pediatrics Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/9/2017.
Forum Name: Pediatric Topics
|mmmm7200 - Thu Aug 05, 2010 1:54 am||
My 2 year old has an odd rash. It is on both of his feet and his lower legs. It looks like small skin colored pimples. It does not seem to bother him, but he has had it for 3-4 weeks. He has been very healthy the last few months with the exception of two fevers this summer. They both lasted @ 24 hours and were about a month apart. He had no other symptoms with the fevers. No one else in the family has a rash. I was not too worried about it because it has not seemed to hurt or itch. However, it has been almost a month since it appeared and does not show any signs of clearing up. My husband and I are starting to worry about it some.
Does anyone have any ideas or suggestions?
|Dr.M.jagesh kamath - Fri Aug 06, 2010 10:17 pm||
Hello,Granuloma annulare is a condition that is common in children.Flesh couloured nonitchy papules of extremities is one of the presentations.Papular urticarias caused by bites of insects could look similar but tend to itch.
This is a selflimiting condition.Local application of hydrocortisone is one of the treatments.
Cause is unknown.Generally tends to settle with out treatment.Do consult your doctor and get this confirmed.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.